# SDR SWIA971999

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,045 hours, 4,334 cycles
- Engine: Pwa PW118B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Condition: Failed
- Location: Rt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GENERATOR FAILURE AFTER TAKEOFF.  SYSTEM TRANSFERRED TO EMERGENCY MODE WITH APU ONLINE.  RETURNED TO ACV.  REPLACED RIGHT MAIN GENERATOR IAW EMB 120 MM 24-30-01.  OPS CHECKS GOOD ON GROUND.  (P/N 23080-013) (S/N 7370) ON, (S/N 6851) OFF.
